I was on Lisinopril and it caused me to have a very bad cough, I got off that medication without my doctors consent. After seeing that I wasn't going to take it he then prescribed me Losartan Potassium, I seem to be doing fine with that. Suddenly I notice I was having severe hair loss, couldn't figue oout why, well thats because I'm taking Metoprolol succ ER blood pressure medication. So now I'm addressing that with my doctore too. I will stop taking that medicine to because of the beta blocker used in it. Check with your doctor and look up meds that causes certain side effects. Hope this info is helpful to you.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.